Clears your acne Can be expensive Quite a lot of side effects Can have side effects years after I had very bad acne when I was 21, I'm now 37. Endless amount of tablets and creams, my doctor finally sent me to hospital and I was given Accutane (think it was called Roaccutane back then) for 3 months (I think). It totally got rid of my acne. But when I was taking it, I lost sleep, had nose bleeds, lost my appetite and felt drowsy. Even if your acne isn't bad, I don't see the point in using anything else other than Accutane. I should have been put on Accutane earlier, but due to that not being the case, it caused scarring. But it wasn't until I got into my late 20s, I noticed that my skin started to change. It would become red and it would show up my scarring. Doing some research, it appears that you can have side effects years later. It's also been found that drinking high amounts of milk can cause acne and make your acne worse. This was found in a recent study in England.